Interstitial lung disease caused by niraparib in ovarian cancer patient: a case report and literature review.
Аннотация
Drug-induced interstitial lung disease (DIILD) is one of the most common and important adverse drug reactions. Still, the details of the clinical presentation of DIILD caused by poly (adenosine diphosphate-ribose) polymerase (PARP) inhibitors are unknown. A 73-year-old Japanese woman was started on niraparib maintenance therapy after radical surgery and adjuvant chemotherapy for high-grade serous carcinoma originating from the fallopian tube. Forty-seven days after starting niraparib, she presented to the hospital with dyspnea and was diagnosed with DIILD caused by niraparib. The drug was discontinued, and the patient was treated with steroid pulse therapy, and her condition improved. In clinical trials of PARP inhibitors, DIILD was reported in 0.13% of patients with olaparib, but no DIILDs, including pneumonia or pneumonitis, were reported in any patient with niraparib. This is the first report of DIILD caused by niraparib worldwide. In the future, the frequency of DIILD caused by niraparib should be clarified in real-world data.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.